Random attractors for ambiguously solvable systems dissipative with respect to probability

  • O. V. Kapustyan


We prove a theorem on the existence of a random attractor for a multivalued random dynamical system dissipative with respect to probability. Abstract results are used for the analysis of the qualitative behavior of solutions of a system of ordinary differential equations with continuous right-hand side perturbed by a stationary random process. In terms of the Lyapunov function, for an unperturbed system, we give sufficient conditions for the existence of a random attractor.
How to Cite
Kapustyan, O. V. “Random Attractors for Ambiguously Solvable Systems Dissipative With Respect to Probability”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 7, July 2004, pp. 892–900, https://umj.imath.kiev.ua/index.php/umj/article/view/3807.
Research articles